EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-47-2011 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Implant Pain (4561)
| Date of Event |
03/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by the exactech truliant knee clinical study, the 69 year old female patient had an initial right tka on (b)(6) 2017.The patient presented on (b)(6) 2023 with tricompartmental degenerative changes with lateral joint space narrowing, sclerosing and osteophyte formation.The case report form indicates that this event is possibly related to device and definitely not related to procedure.Outcome is continuing.Patient was having discomfort; pain was related more to the joint capsule and not the hardware.Patient declined elective revision surgery.Topical anesthetic cream was prescribed.
Additional Manufacturer Narrative
(d10) concomitant device(s): (b)(6): 02-020-13-0320 - truliant cr cem fem cr cem right sz 2.(b)(6): 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t.(b)(6): 200-07-32 - advanced patella 32mm 3 peg implant.
Additional Manufacturer Narrative
The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, or radiographs were not provided.D4: corrected h6: corrected health effect, component, and investigation clinical codes.